Detection of Anti-mitochondrial Antibodies Accompanied by Drug-induced Hepatic Injury due to Atorvastatin.
Intern Med. 2019 Jun 07;:
Authors: Kuniyoshi N, Miyakawa H, Matsumoto K, Tsunashima H, Sekine K, Tsujikawa T, Mabuchi M, Doi S, Kikuchi K
A 44-year-old Japanese woman was admitted to our hospital with fatigue and an altered liver function. She had been receiving atorvastatin treatment for 10 months. Although no jaundice was seen, the patient's serum alkaline phosphatase and γ-glutamyl transpeptidase levels were markedly elevated. Based on the results of a drug-induced lymphocyte-stimulation test, her liver disease was diagnosed as atorvastatin-induced hepatic injury. Subsequently, anti-mitochondrial antibodies (AMAs) were detected in her serum; however, a liver biopsy specimen did not show the characteristic features of primary biliary cholangitis. We herein report the detection of AMAs accompanied by drug-induced hepatic injury caused by atorvastatin.
PMID: 31178503 [PubMed - as supplied by publisher]